No Cover Image

Journal article 658 views

A priori bounds versus multiple existence of positive solutions for a nonlinear Schrödinger system / E.N Dancer; Juncheng Wei; Tobias Weth; Norman Dancer

Annales de l'Institut Henri Poincare (C) Non Linear Analysis, Volume: 27, Issue: 3, Pages: 953 - 969

Swansea University Author: Norman, Dancer

Full text not available from this repository: check for access using links below.

Published in: Annales de l'Institut Henri Poincare (C) Non Linear Analysis
ISSN: 0294-1449
Published: 2010
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa14986
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
Start Page: 953
End Page: 969